skip to main content
Show Results with:

Hydromagnetic flow of fluid with variable viscosity in a uniform tube with peristalsis

El Naby, A. E. H. A.; El Misiery, A. E. M.; El Shamy, I. I.

Journal of physics. A, Mathematical and general. VOL 37; PART 4, ; 2004, 1461-1462 -- IOP PUBLISHING LTD (pages 1461-1462) -- 2004

Check library holdings

  • Title:
    Hydromagnetic flow of fluid with variable viscosity in a uniform tube with peristalsis
  • Author: El Naby, A. E. H. A.;
    El Misiery, A. E. M.;
    El Shamy, I. I.
  • Found In: Journal of physics. A, Mathematical and general. VOL 37; PART 4, ; 2004, 1461-1462
  • Journal Title: Journal of physics. A, Mathematical and general.
  • Subjects: Physics; LCC: QC1 QC; Dewey: 530.05 530
  • Publication Details: IOP PUBLISHING LTD
  • Language: English
  • Identifier: Journal ISSN: 0305-4470
  • Publication Date: 2004
  • Physical Description: Physical
  • Shelfmark(s): 5036.237300
  • UIN: ETOCRN145493996

Searching Remote Databases, Please Wait